Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AliveAppetite

Accutane question

Recommended Posts

So I started my accutane treatment 2 months ago. I’m on 40mg/day

After 1.2 months into the treatment my face started getting pretty clear and I barely had any acne but now 2 months in the acne started returning out of nowhere the way it was when I started .

Is this normal ?

Edited by AliveAppetite
Link to comment
Share on other sites

If it offers you any consolation, I had an almost identical experience albeit on a lower dose. I realized that a month in, I thought I had become "immune" to acne due to the drug and began indulging in food/lifestyle habits I normally refrained from due to how it would affect my skin. Surprise, surprise, it still did. Second, and I'm sure you realized from other posts and logs but accutane generally relies on a long-term timeline compared to other treatment modalities and literally each individual experience varies, be it conspicuously or more subtley.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×